# SDR CA101223001

- Difficulty date: December 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 23,146 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Seized
- Location: Blower Assy
- Component: Blower Assy, Electromech
- Component part number: 1143800281
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE ALTITUDE, THE CREW & PASSENGERS EXPERIENCED SMOKE IN THE COCKPIT & CABIN OF THE AIRCRAFT. THE CREW PULLED THE O2 FOR PAX & TURNED OFF VENT BLOWER & SMOKE STOPPED & DISSIPATED.   UPON INSPECTION, THE FWD VENT BLOWER FAILED TO OPERATE & THE MOTOR WAS FOUND TO BE SEIZED. CURRENT LIMITER FOUND TO BE BLOWN & REPLACED.
